Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 126, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 10, 2011, 7:14 PM EDT for Fleming County, Rowan County, Kentucky. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2011, 7:14 PM EDT (23:14 UTC)
- Expired
- May 10, 2011, 8:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fleming County, KY, Rowan County, KY
The radar
The Jackson,KY radar (KJKL), 93 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 7:29 PM EDT | TSTM WND DMG | Mount Carmel, KY | 4 TO 5 FOOT TREE UPROOTED AND UTILITY POLE BLOWN DOWN IN MOUNT CARAMEL. THEY ALSO HAD A ROTATING WALL CLOUD PASS OVER THE HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:10 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -487 J/kg
- Mixed-layer LCL
- 1473 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
498
WUUS53 KJKL 102314
SVRJKL
KYC069-205-110000-
/O.NEW.KJKL.SV.W.0126.110510T2314Z-110511T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
714 PM EDT TUE MAY 10 2011
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN ROWAN COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 800 PM EDT
* AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MOUNT CARMEL...OR 7 MILES NORTHEAST OF FLEMINGSBURG...AND MOVING
SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PLEASUREVILLE AND FOXPORT AROUND 720 PM EDT.
WALLINGFORD AND POPLAR PLAINS AROUND 725 PM EDT.
GODDARD AROUND 730 PM EDT.
MUSES MILLS AROUND 735 PM EDT.
PLUMMERS LANDING AROUND 740 PM EDT.
WALTZ AROUND 745 PM EDT.
HILDA AROUND 750 PM EDT.
CRANSTON...TRIPLETT...HAYS CROSSING AND MUNSON AROUND 755 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
PLEASUREVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3851 8363 3849 8358 3844 8357 3840 8346
3840 8341 3836 8337 3834 8336 3833 8333
3829 8332 3817 8351 3849 8380 3849 8379
3853 8364
TIME...MOT...LOC 2313Z 321DEG 25KT 3849 8365
WIND...HAIL 60MPH 1.00IN
$$
RICHEY2 follow-up statements
401
WWUS53 KJKL 102340
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
740 PM EDT TUE MAY 10 2011
KYC069-205-110000-
/O.CON.KJKL.SV.W.0126.000000T0000Z-110511T0000Z/
FLEMING KY-ROWAN KY-
740 PM EDT TUE MAY 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ROWAN
AND NORTHEASTERN FLEMING COUNTIES UNTIL 800 PM EDT...
AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MUSES MILLS...MOVING SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PLUMMERS LANDING AROUND 745 PM EDT.
WALTZ AROUND 750 PM EDT.
TRIPLETT...CRANSTON...HAYS CROSSING AND MUNSON AROUND 800 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3851 8372 3853 8364 3851 8363 3849 8358
3844 8357 3840 8346 3840 8341 3836 8337
3834 8336 3833 8333 3829 8332 3820 8346
TIME...MOT...LOC 2340Z 321DEG 25KT 3839 8349
WIND...HAIL 60MPH 1.00IN
$$
KAS746
WWUS53 KJKL 102357
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
757 PM EDT TUE MAY 10 2011
KYC069-205-110006-
/O.EXP.KJKL.SV.W.0126.000000T0000Z-110511T0000Z/
FLEMING KY-ROWAN KY-
757 PM EDT TUE MAY 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROWAN AND
NORTHEASTERN FLEMING COUNTIES WILL EXPIRE AT 800 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM EDT.
LAT...LON 3851 8372 3853 8364 3851 8363 3849 8358
3844 8357 3840 8346 3840 8341 3836 8337
3834 8336 3833 8333 3829 8332 3820 8346
TIME...MOT...LOC 2356Z 321DEG 25KT 3830 8340
$$
KASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:42 PM EDT, 3 hours 32 minutes earlier.
Area forecast discussion, May 10, 3:42 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 342 PM EDT TUE MAY 10 2011 .SHORT TERM.../TONIGHT THROUGH FRIDAY/...UPDATED A SURFACE WARM FRONT HAS EASED ITS WAY NORTHEAST THROUGH THIS AFTERNOON...CURRENTLY ALIGNED FROM NEAR FWA DOWN TO HTS. A SHORT WAVE TROUGH WAS ROTATING THROUGH SOUTHERN IL/IN. MOST OF THE BETTER ACTIVITY IS CURRENTLY ALIGNED ALONG AND JUST SOUTHWEST OF THE WARM FRONT. SEVERE STORMS HAVE FIRED UP IN NORTH CENTRAL KENTUCKY...WITH VERY LARGE HAIL THE PRIMARY CONCERN. THESE WILL CONTINUE TO DRIFT EAST AND SOUTHEAST WITH TIME. LOCATIONS ALONG AND NORTHEAST OF A LINE FROM MOUNT STERLING TO SALYERSVILLE...TO PIKEVILLE...WILL SEE THE BEST CHANCE OF SEEING SOME SEVERE THUNDERSTORMS THROUGH 8 PM. SOUTHWEST OF THIS BOUNDARY...CONVECTION LOOKS MORE UNLIKELY. EXPECT MUCH OF THIS ACTIVITY TO DIE DOWN THIS EVENING...HOWEVER WILL HOLD ONTO AT LEAST A SLIGHT CHANCE POP OVERNIGHT WITH THE POTENTIAL FOR ANY TRAVERSING OUTFLOW BOUNDARIES. THE MODELS ARE IN GOOD AGREEMENT THROUGH THE REST OF THE SHORT TERM...ALTHOUGH DETAILS CONTINUE TO BE A CHALLENGE. THE UPPER LEVEL RIDGE AXIS WILL BE RIGHT OVER US TOMORROW...BEFORE DRIFTING EAST BY THURSDAY. AS SUCH...WOULD EXPECT LESS CONVECTION FOR TOMORROW AFTERNOON AND EVENING...AND THEN A BIT MORE ON THURSDAY. INDIVIDUAL SHORT WAVE TROUGHS WILL BE DIFFICULT TO TIME...SO HAVE GENERALLY USED A DIURNAL TREND TO THE CONVECTION. FOR TEMPERATURES...NEAR RECORD HIGHS IN THE MID TO UPPER 80S ARE EXPECTED ON WEDNESDAY...WITH SLIGHTLY COOLER READINGS ON THURSDAY. LOWS WILL GENERALLY BE IN THE 60S DURING THE OVERNIGHT PERIODS. .LONG TERM.../FRIDAY NIGHT THROUGH TUESDAY/...UPDATED LOOKING AT THE EXTENDED FORECAST BEGINNING ON FRIDAY...MODELS ARE CONSISTENT ON A RATHER SLOW PROGRESSION TO AN UPPER LEVEL LOW OVER THE CENTRAL PLAINS. THE EURO IS THE MODEL THAT REPRESENTS THIS PATTERN THE BEST ALONG WITH SOME SUPPORT FROM THE GEM SO WILL LEAN TO THE EURO/GEM FOR CHANGES. HOWEVER CONFIDENCE IS STILL LOW DUE TO THE RATHER HARD TO PIN DOWN PROGRESSION OF THE UPPER LEVEL LOW FRIDAY THROUGH THE REST OF THE EXTENDED. WITH NO PROMINENT SURFACE FEATURE TO AID IN CONVECTION IN THE EXTENDED...LOWERED POPS AND WENT WITH A MORE DIURNAL TREND TO THE EXTENDED. DID NOT SEE ANY POINT WHERE SOME LARGE SCALE LIFT WOULD AID IN CONVECTION SO KEPT POPS IN THE SLIGHT TO MID CHANCE RANGE. AS FOR TEMPERATURES...NO SPECIFIC POINT OR BOUNDARY AVAILABLE PRESENT TO AFFECT TEMPS SO THEY WERE NOT CHANGED MUCH AND ONLY SOME DIFFERENTIAL HEATING EFFECTS WERE ADDED. OVERALL...A MURKY EXTENDED IS ON TAP WITH NO SOLID SURFACE FEATURE. THEREFORE...WEATHER WILL BE CONVECTIVE DRIVEN. && .AVIATION.../18Z TO 18Z/ THUNDERSTORM ACTIVITY IS FIRING UP OVER NORTHEASTERN KENTUCKY. JKL WILL SEE THE BEST CHANCE OF THIS A BIT LATER THIS AFTERNOON AND HAVE INCLUDED A TEMPO MVFR GROUP. LOZ AND ESPECIALLY SME LOOK LESS LIKELY TO TAKE A DIRECT HIT...SO HAVE CONTINUED WITH ONLY VC MENTION AND KEPT THINGS VFR THROUGH THE MAJORITY OF THE NIGHT. SOME OF THE STORMS COULD APPROACH SEVERE LIMITS...ESPECIALLY NORTHEAST OF A LINE FROM IOB AND JKL. EXPECT ACTIVITY TO WANE THIS EVENING WITH SOME VALLEY FOG A GOOD BET ONCE AGAIN TOWARDS DAWN. A RENEWED THREAT OF CONVECTION IS EXPECTED ONCE AGAIN WEDNESDAY AFTERNOON. && .JKL WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ044- 050>052-058>060-068-069-079-080-084>088-104-106>120. && SHORT TERM...GEOGERIAN LONG TERM...SHALLENBERGER AVIATION...GEOGERIAN
Hazardous weather outlook, May 10, 5:37 PM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 537 PM EDT TUE MAY 10 2011 KYZ044-050>052-058>060-068-069-080-085>088-104-106>120-111100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-LAUREL-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE- MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER- MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...LONDON...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK... WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD...MANCHESTER... HYDEN...WHITESBURG...INEZ...PIKEVILLE 537 PM EDT TUE MAY 10 2011 ...SEVERE THUNDERSTORM WATCH 268 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SOME STORMS THROUGH EARLY THIS EVENING...ESPECIALLY ALONG AND NORTHEAST OF A LINE FROM MOUNT STERLING...TO SALYERSVILLE...TO PIKEVILLE...MAY PRODUCE SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY OCCURRENCES OF HAIL OR DAMAGING WIND INTO EARLY THIS EVENING. KYZ079-083-084-111100- PULASKI-WAYNE-MCCREARY- INCLUDING THE CITIES OF...SOMERSET...MONTICELLO...WHITLEY CITY 537 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GEOGERIAN
In the hours before
Local storm report, May 10, 5:15 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
515 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL BETHEL 38.25N 83.87W
05/10/2011 E1.00 INCH BATH KY TRAINED SPOTTER
HAIL OCCURRED BETWEEN 445 AND 510 PM. HAIL RANGED IN SIZE
FROM PEA TO QUARTER.
&&
TBREWERLocal storm report, May 10, 5:19 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
519 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 9 ESE CARLISLE 38.26N 83.88W
05/10/2011 E1.75 INCH BATH KY PUBLIC
HAIL CAUSED DENTS IN CAR.
&&
TBREWERLocal storm report, May 10, 5:25 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
525 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL OWINGSVILLE 38.14N 83.76W
05/10/2011 E1.00 INCH BATH KY TRAINED SPOTTER
HAIL STARTED OUT AS PEA SIZED AND INCREASED TO QUARTER
SIZED.
&&
TBREWERLocal storm report, May 10, 5:38 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
538 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL KENDALL SPRINGS 38.10N 83.78W
05/10/2011 M2.00 INCH BATH KY TRAINED SPOTTER
HAIL OCCURRED BETWEEN 410 AND 420 PM.
&&
TBREWERLocal storm report, May 10, 7:00 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
700 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL EWING 38.43N 83.86W
05/10/2011 E0.88 INCH FLEMING KY TRAINED SPOTTER
&&
TBREWERSpecial weather statement, May 10, 7:02 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 702 PM EDT TUE MAY 10 2011 KYZ044-102330- FLEMING- 702 PM EDT TUE MAY 10 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 730 PM EDT TUESDAY EVENING... FLEMING. AT 701 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FLEMINGSBURG...MOVING SOUTHEAST AT 20 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...TILTON AROUND 710 PM EDT...POPLAR PLAINS AROUND 715 PM EDT...HILLSBORO AROUND 725 PM EDT...RINGOS MILLS AROUND 730 PM EDT... RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING FOR EASTERN KENTUCKY. KAS
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 2:45 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Fleming, Menifee, Montgomery, Powell and 1 more | 60 min |
| May 10, 3:44 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Rowan | 46 min |
| May 10, 4:07 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming | 53 min |
| May 10, 4:36 PM EDT | Flash Flood Warning | JKL | Bath, Menifee, Montgomery | 3 hr |
| May 10, 4:42 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Montgomery, Rowan | 55 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.